# SDR SWAA2025021086864

- Difficulty date: January 17, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUBTHRESHOLD HAS CORROSION IN MULTIPLE AREAS<[01] UPON FURTHER INVESTIGATION; FOUND TO BE OUT OF LIMIT AS PER SRM 53-30-15-1A-1. REPAIR BY REPLACEMENT.;[02] UPDATED STEP 4;[03] UPDATED STEP 5;[04] REPLACED FWD CARGO BAY SUB THRESHOLD IAW SRM 51-40-02 AND DWG 143A8330 REV A;[05] VERIFIED COMPLETION CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.
